# SDR A6WA200840311

- Difficulty date: April 7, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FOLDING STEP BOTTOM HINGE FOUND CRACKED FOUND NEAR FWD END.  - - PAX DOOR FLODING STEP BOTTEM HINGE REPLACED IAW SRM 51-41-02. .(A)
